MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ADVANIX PANCREATIC STENT; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION ADVANIX PANCREATIC STENT; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00537020
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/24/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block e1: (b)(6) hospital; reported here as it exceeded the character limit.Block h6: imdrf device code a0406 captures the reportable event of pancreatic stent kinked.
 
Event or Problem Description
It was reported to boston scientific corporation that an advanix pancreatic stent was implanted in the pancreatic duct to treat a pancreatic tumor during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on (b)(6) 2024.During the procedure, the stent was kinked.The procedure was completed with another of the same device.There was no patient complication reported as a result of this event.The patient condition following the procedure was reported to be stable.
 
Event or Problem Description
It was reported to boston scientific corporation that an advanix pancreatic stent was implanted in the pancreatic duct to treat a pancreatic tumor during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on (b)(6) 2024.During the procedure, the stent was kinked.The procedure was completed with another of the same device.There was no patient complication reported as a result of this event.The patient condition following the procedure was reported to be stable.Additional information received on october 17, 2024.Patient information was provided.
 
Additional Manufacturer Narrative
Block e1: the initial reporter's healthcare facility name is (b)(6); reported here as it exceeded the character limit.Block b5 has been updated with the additional information received on october 17, 2024.Block h6: imdrf device code a0406 captures the reportable event of pancreatic stent kinked.

Brand Name
ADVANIX PANCREATIC STENT
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
EI   47460
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key20446242
Report Number3005099803-2024-05147
Device Sequence Number8165864
Product Code FGE
UDI-Device Identifier08714729856733
UDI-Public08714729856733
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K133700
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/19/2025
Device Model NumberM00537020
Device Catalogue Number3702
Device Lot Number0033239726
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/24/2024
Supplement Date Received by Manufacturer10/17/2024
Initial Report FDA Received Date10/14/2024
Supplement Report FDA Received Date11/12/2024
Date Device Manufactured01/18/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age72 YR
Patient SexMale
Patient Weight75 KG